Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is chronic diarrhea due to Ipratropium Bromide and Albuterol Sulfate?

My 92 year old mother is recovering from a bout of RSV. She has been given a nebulizer and Ipratropium Bromide 0.5 mg and Albuterol Sulfate 3 mg. She is experiencing severe diarrhea and I suspect if may have something to do with the medication. Is it ok to stop using it until we can get back to the doctor next week?
Fri, 18 May 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.

Your concern is very right , the drug Ipratropium Bromide can cause loose motion. What I would advise in such scenario is that, it is better to stop this drug until you see your doctor. This drug is not a very necessary one for the primary disease. But yes, it must be kept in the mind that other causes of diarrhea should not be neglected.


Hope I have answered your query.

Let me know if I can assist you further.

Regards,
Dr. Mahboob Ur Rahman ,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking ipratrpion bromide 0.5 mg and albuteral sulfate 3 mg. thru a nebulizer 4 times daily. By second dose I began experiencing sever pain in...